EconPapers    
Economics at your fingertips  
 

The spherical model as the limiting n-vector model in a random field

W.K. Theumann and JoséF. Fontanari

Physica A: Statistical Mechanics and its Applications, 1988, vol. 149, issue 1, 341-357

Abstract: A formal proof is given of the equivalence of the free energy for the limiting (n→∞) n-vector model with that for the spherical model in a random field with Gaussian translationally invariant distributions of either statistically independent or long-range correlated random fields.

Date: 1988
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437188902245
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:149:y:1988:i:1:p:341-357

DOI: 10.1016/0378-4371(88)90224-5

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:149:y:1988:i:1:p:341-357